Hypertensive crisis merging with paroxysmal supraventricular tachycardia after dezocine injection during cesarean delivery: A case report.
Аннотация
Hypertensive crisis and paroxysmal supraventricular tachycardia are serious adverse reactions that can lead to fatal consequences. We reported a 28-year-old woman who underwent emergency cesarean section of her first fetus due to pelvic outlet stenosis and had a hypertensive crisis, merging with paroxysmal supraventricular tachycardia after dezocine was administrated during the procedure. Her symptoms returned to normal after esmolol and urapidil were administrated. In order to rule out hypertension crisis caused by other diseases, the anesthesiologist immediately accessed the thyroid function, myocardial enzymes, catecholamines, and arterial blood gas analysis of the patient. No obvious abnormality was found in all the test results. We infer the conclusion that the symptoms of this patient during the operation were most likely related to dezocine administration. This case highlights the need to pay attention to possible malignant adverse reactions while using dezocine during cesarean section, and we recommend the immediate use of α-receptor blockers and/or β-receptor blockers in situations like to avoid serious complications caused by supraventricular tachycardia.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.